# SDR CA120925002

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND UNDER ACTUATOR ATTACH BRACKET, EXTENDING BETWEEN AND EXTENDING BEYOND ATTACHMENT BOLT HOLES.  CRACK WAS ON THE ELEVATOR TRIM TAB SKIN.
